EconPapers    
Economics at your fingertips  
 

Optimality Conditions and Duality for Multiobjective Programming Involving (C, α, ρ, d) type-I Functions

Dehui Yuan (), Altannar Chinchuluun (), Xiaoling Liu () and Panos M. Pardalos ()
Additional contact information
Dehui Yuan: Hanshan Teachers’ College
Altannar Chinchuluun: University of Florida
Xiaoling Liu: Hanshan Teachers’ College
Panos M. Pardalos: University of Florida

A chapter in Generalized Convexity and Related Topics, 2007, pp 73-87 from Springer

Abstract: Summary In this chapter, we present a unified formulation of generalized convex functions. Based on these concepts, sufficient optimality conditions for a nondifferentiable multiobjective programming problem are presented. We also introduce a general Mond-Weir type dual problem of the problem and establish weak duality theorem under generalized convexity assumptions. Strong duality result is derived using a constraint qualification for nondifferentiable multiobjective programming problems.

Keywords: Multiobjective programming problem; (C; α; ρ; d)-type I function; Optimality conditions; Duality (search for similar items in EconPapers)
Date: 2007
References: Add references at CitEc
Citations: View citations in EconPapers (4)

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:lnechp:978-3-540-37007-9_3

Ordering information: This item can be ordered from
http://www.springer.com/9783540370079

DOI: 10.1007/978-3-540-37007-9_3

Access Statistics for this chapter

More chapters in Lecture Notes in Economics and Mathematical Systems from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:lnechp:978-3-540-37007-9_3